# SDR AALA201607059004

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 48,021 hours, 27,775 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CREW REPORTED, NOT ABLE TO MOVE THE NOSE WHEEL AFTER COMING TO A COMPLETE STOP ON RUNWAY 28R.  AFTER LANDING AT ABOUT 60 KNOTS,  LG LGCIU 1 FAULT CAME ON AND THEY FELT THE NOSE WHEEL PULLING TO THE RT.  WHEN THE ACFT CAME TO COMPLETE STOP NEAR TAXIWAY C3 THEY WERE NOT ABLE TO MOVE THE NOSE WHEEL AND TAXI OFF THE RUNWAY.  FIRE DEPARTMENT WAS CALLED TO CHECK THE NOSE WHEEL TO SEE IF IT WAS FLAT OR IF IT WAS TURNED.  FIRE DEPARTMENT REPORTED THE NOSE WHEEL WAS TURNED 90 DEGREES TO THE RT.  MX REPLACED THE FOLLOWING ITEMS ON THE NLG.  THE UPPER AND LOWER TORQUE LINKS IAW AMM 32-21-27-400-001A, GROUND SENSING MECHANISMS AND PROXIMITY SENSORS IAW AMM 32-21-45-400-801A & 32 31-73-820-006A.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 32-31-00-720-003A.  SEE AALA201607059001, AALA201607059003 AND AALA201607059004.
